HepC Chat
586 members306 posts

MedsChat : Re Post Harvoni Side Effects

Jim R. Says:

Wed, Sep 21 '16, 6:09 PM via mobile

How long I have been done with harvoni for 2 months now and since I've been done I've been hospitalized one time emergency now because of severe Facial Pain and swollen joints. My ankles are swollen like a balloon I am in severe pain with Facial Pain and joint pain as well as nerve pain down my legs. These are all during treatment pains and they are worse now then they were during treatment. The post treatments symptoms are worse than the ones I was having during the treatment period while I am hep C free I am suffering from all new issues and none of my doctors want to listen to me. They all tell me I'm imagining things and yet I'm not I feel like garbage I have a hard time getting out of bed I have no energy and yet I can't sleep and the pain in my joints so long with the swelling prevent me from doing anything during the day. Before I started my treatment my worst symptoms is that I would be a little tired but I would still be able to function today I can't even function. What a mistake it was for me to take this because now I have absolutely no quality of life. I also have no doctors that give a crap about anything I said. I am totally totally depressed I am in so much nerve pain down my right leg as well as my ankles swelling up and my right foot swelling up to the size of a balloon I have been on constant antibiotics for infections that I never got before and none of them are going away. I have no idea what's going on except to say that I was never this sick prior to harvoni and no one wants to listen to me. I blame harvoni, I blame the FDA and I blame Gilead. They knew exactly what they were peddling and all they care about is the dollar yes it clears that hep C but it also creates so many other side effects and all they care about is the almighty dollar. I can't even blame the doctors because I don't believe the doctors were told the truth. But I blame the doctors on if they don't believe the patients like me when I go in and tell them these are on the issues and they are related to the harvoni. They run all these kinds of tests and they say that they find nothing causing these issues, well all I can say is something is causing them. I'm telling you I believe the harvoni masks the symptoms. All I know is I wish I never took it it has totally ruined my life,,, wishing that I dont wake up because of all the problems I'm having today... I don't have a life that's worth waking up for..... No I'm not suicidal,,,, but I just don't like living the way I am,,, I just hate feeling sick and having all this pain and swollen joints all the time with all this pain,,, It's disgusting what they have done to me and the FDA should be ashamed of themselves for allowing this drug on the market. I just wish I could find a brave enough attorney willing to sue these guys in Vero Beach Florida,,, The VA allowed this to happen as well to many of us Veterans

12 Replies
oldestnewest

Was the only treatment drug they used Harvoni?

1 like
Reply

Only Harvoni

Much more of same on other sites

My friend in Ireland was cured of cirrhosis using Healtone sound therapy

I started listening to it 6 weeks ago for Hep C and my has VL dropped in that time from 4,000000 to 850

Based on the work of a Dr Royal Rife.

Thought i'd mention this as I've read about your health issues

All good wishes

Reply

Hey there,

Its actually funny you say about swollen joints my ankles have ballooned up, since l wrote my post l will contact the relevant nurse & advise her about it, see wat she says, l'll let you know!!!

1 like
Reply

Thanks donna

Do hope you're ok and clears up soon

Reply

The side effects, well, most of them are quite mild.

What concerns me is the new FDA warning about reactivation of Hepatitis B. Apparently some Hep C patients got Hep C reactivated when on Harvoni.

Reply

Who says they're mild?

Not the numerous unfortunates on the various forums that are now incapacitated and wish they'd never taken it

Reply

I agree with you. But well, in comparison with old interferon treatment. That was really problematic as far as the side effects are concerned, and that was not the least of the worries.

1 like
Reply

Agree with you too Steve

If you read Jim's post

One of too many online

I want to know what the criteria is for the bad sides

Also what percentages

Unable to find that specific info

Are you on treatment?

Best Wishes

Reply

Just finished and Hep C negative! Thank you for asking, and you?

I have to say my side effects were mild (had a bit of luck), I just gained about 12 pounds. A small cost I would say but now I'll have to do something about my weight problems. :)

Reply

That's great..lucky

I've been offered Vikiera Pak/Riba

For me feels too risky

Riba in particular

Which meds were you on?

12pounds isn't that much

Should lose that easily

Best Wishes

Reply

Ps I read that too

F.D.A. have forced Gilead to state this on their facts sheet now

A concern for those that have had Hep B

1 like
Reply

same happened to me, how are you now?

Reply

You may also like...